Leonid Andrijowytsch Pastur (, ; Vinnytsia, República Socialista Soviética da Ucrânia, ) é um matemático e físico ucraniano.
Pastur obteve um doutorado em 1964 na Academia Nacional de Ciências da Ucrânia, orientado por Vladimir Marchenko.
Foi palestrante convidado do Congresso Internacional de Matemáticos em Berkeley (1986: Spectral properties of metrically transitive operators and related problems) e no Congresso Europeu de Matemática de 1996. É membro da Academia Nacional de Ciências da Ucrânia. Em 2012 foi eleito fellow da American Mathematical Society.
Publicações selecionadas Spectra of random selfadjoint operators, Uspehi Mat. Nauk., Volume 28, 1973, p. 3–64. A simple approach to the global regime of Gaussian ensembles of random matrices, Ukrainian Math. J., Volume 57, 2005, p. 936–966 From random matrices to quasi-periodic Jacobi matrices via orthogonal polynomials, J. Approx. Theory, Volume 139, 2006, p. 269–292 Limiting Laws of Linear Eigenvalue Statistics for Unitary Invariant Matrix Models, J. Math. Phys., Volume 47, 2006, p. 103303 Eigenvalue distribution of random matrices. In: Random Media 2000 (Proceedings of the Mandralin Summer School, Juni 2000), Interdisciplinary Centre of Mathematical and Computational Modeling, Warschau, 2007, p. 93–206 com Mariya Shcherbina: Bulk Universality and Related Properties of Hermitian Matrix Models, J. Stat. Phys., Volume 130, 2008, p. 205–250, Arxiv com A. Lytova: On Asymptotic Behavior of Multilinear Eigenvalue Statistics of Random Matrices, J. Stat. Phys. Volume 133, 2008, p. 871–882 Orthogonal polynomials, Jacobi matrices and random matrices. In: Integrable systems and random matrices, Contemporary Mathematics 458, AMS 2008, p. 249–263, com A. Lytova: Central limit theorem for linear eigenvalue statistics of random matrices with independent entries, Annals of Probability, Volume 37, 2009, p. 1778–1840 com M. Shcherbina: Eigenvalue distribution of large random matrices, AMS 2011 com Alexander Figotin: Spectra of random and almost-periodic operators, Grundlehren der mathematischen Wissenschaften 297, Springer 1992 com Alexander Figotin: Theory of disordered spin systems, Theoretical and Mathematical Physics, Volume 35, 1978, p. 403–414
Ligações externas Homepage Mathnet.ru
Categoria:Membros da Academia Nacional de Ciências da Ucrânia Categoria:Membros da American Mathematical Society Categoria:Matemáticos do século XX Categoria:Matemáticos do século XXI Categoria:Físicos do século XX Categoria:Físicos do século XXI